# SDR SWIA200412821

- Difficulty date: January 29, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 3,998 hours, 3,414 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1699A
- Condition: Malfunctioned
- Location: Brake Position
- Part time: 1,778 hours, 1,623 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT -0- WHEN SELECTED.  REMOVED AND REPLACED RIGHT AND LEFT FLAP BPSU, LEFT FLAP ACTUATOR IN THE NUMBER 3 POSITION AND THE RIGHT NR 3 FLAP ACTUATOR.  RIGHT BPSU S/N OFF: 0801, ACTUATOR  P/N: 853D100-19, LEFT S/N OFF: 1945.  RIGHT S/N OFF: 1941.  OPS CHECKS GOOD.
